A1 Journal article (refereed)
Ω-symmetric measures and related singular integrals (2021)

Villa, M. (2021). Ω-symmetric measures and related singular integrals. Revista Matematica Iberoamericana, 37(5), 1669-1715. https://doi.org/10.4171/rmi/1245

JYU authors or editors

Publication details

All authors or editors: Villa, Michele

Journal or series: Revista Matematica Iberoamericana

ISSN: 0213-2230

eISSN: 2235-0616

Publication year: 2021

Publication date: 18/01/2021

Volume: 37

Issue number: 5

Pages range: 1669-1715

Publisher: European Mathematical Society - EMS - Publishing House GmbH

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.4171/rmi/1245

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/78404

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1906.10866

Keywords: measure theory; integral equations

Free keywords: rectifiability; Calderón–Zygmund theory; singular integrals; beta numbers; symmetric measures

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2021

JUFO rating: 2

Last updated on 2022-20-09 at 13:48